MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7122Q/52
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285); Capturing Problem (2891); Device Sensing Problem (2917)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a ventricular tachycardia (vt) storm and was shocked externally by health care providers.External patches were placed directly over the implantable cardioverter defibrillator (icd) and the patient was shocked externally at least 20 times.The icd was not responding to interrogation afterwards.The physician assumes the high voltage shock depleted the battery and/or damaged the circuitry.The right ventricular (rv) lead was tested, and a low pacing impedance, poor sensing and a high capture threshold was observed.Rv lead damage was also suspected.The patient's icd was explanted, and the rv lead was capped on (b)(6) 2025, and both were replaced.The patient was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23493188
Report Number2017865-2025-1004427
Device Sequence Number13038241
Product Code NVY
UDI-Device Identifier05414734503730
UDI-Public(01)05414734503730(10)A000058073(17)190531
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number7122Q/52
Device Lot NumberA000058073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET.; TENDRIL LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale